# SDR TAOA039707

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927TS
- Make and model: Boeing 727227
- Aircraft serial: 20837
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6541 - LGA-DCA - EMERGENCY EXIT LIGHT INOPERATIVE ROW 10 AT CEILING.  REPLACED LIGHT ASSEMBLY, OPERATIONAL CHECK NORMAL IAW 33-50.  (M)
